# SDR MWEA95327

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 591015839
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO DOOR JAMB CORRODED UNDER DOOR CUTOUT PAN.  REMOVED CORROSION AND INSTALLED SECTION OF DOOR PAN IAW 53-05 FIG HH SHT 4, RETURNED A/C TO SERVICE.
